On the Real Points of an Arithmetic Quotient of a Bounded Symmetrie Domain.
Mathematische Annalen, Tome 215 (1975), pp. 135-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Field-Of-Definition, Real Points, Definability over Fields, Arithmetic Quotients of Products of Siegel Upper Half Spaces
@article{MAN_1975__215_162707,
author = {Goro Shimura},
title = {On the {Real} {Points} of an {Arithmetic} {Quotient} of a {Bounded} {Symmetrie} {Domain.}},
journal = {Mathematische Annalen},
pages = {135--164},
year = {1975},
volume = {215},
zbl = {0394.14007},
url = {http://geodesic.mathdoc.fr/item/MAN_1975__215_162707/}
}
Goro Shimura. On the Real Points of an Arithmetic Quotient of a Bounded Symmetrie Domain.. Mathematische Annalen, Tome 215 (1975), pp. 135-164. http://geodesic.mathdoc.fr/item/MAN_1975__215_162707/